# SDR UPS04843567

- Difficulty date: November 18, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 75,722 hours, 49,419 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONG 15L CRACKED AT STA 1702.  REMOVED LONG 15L FROM STA 1695-1707 REF SRM53-2-0FIG10.  FAB LONG SECTION FROM S1616757 EXTRUSION AND 4 SPLICE STRAPS FROM SHT7075T6 .080" REF SRM 53-2-2 FIG10 AND 53-5-3.  INSTALLED PARTS AND TWO REPAIR SPLICES PER SRM 51-1-20D, 51-1-8.
